# SDR COEA2013090508816

- Difficulty date: August 16, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 29,036 hours, 29,629 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100206
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STRINGER 1A LT IS CRACKED AT FRAME 20.  INSTALLED STRINGER SPLICE IAW SRM REV 86 53-00-00, FIG 426.
